| Model Number |
CM3100 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Fa-q125-hf-1 cm3100 duplicated patient profile in hf cloud notice issued by abbott on 30jan2025.Capa 139725 has been initiated to investigate this issue.
Event or Problem Description
The device is included in the fa-q125-hf-1 cm3100 duplicated patient profile in hf cloud initiated on (b)(6) 2025.Abbott r&d internal testing and code review identified an issue where the readings from one cm3100 system session for one patient (b)(6) were incorrectly reported under a different patient (patient b).No patient injury was reported.The issue is currently under investigation.(b)(4) was created for the second patient (b)(6).